# SDR AALA2009021200204

- Difficulty date: February 12, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 55,355 hours, 28,398 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LEFT FORWARD TRACK SPLICE CORRODED, REMOVED OLD TRACK SPLICE AND REPLACED WITH NEW SPLICE PER SRM 51-30-5.
